MathSciNet Relay Station
MathSciNet bibliographic data
MR2009624 34A12 (34A30)
Miura, Takeshi; Miyajima, Shizuo; Takahasi, Sin-Ei A characterization of Hyers-Ulam stability of first order linear differential operators. J. Math. Anal. Appl. 286 (2003), no. 1, 136–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement